# SDR ASAA2018062525199

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,098 hours, 11,991 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE "FMC" AND "VTK" ANNUNCIATED ON F/O NAV DISPLAY. GROUNDED - YES. PERFORMED FIM TASK 836 PART E. OPS CHECK NORMAL ALL SYSTEMS NORMAL.
